# SDR CA090915001

- Difficulty date: September 9, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 15,126 hours
- Engine: Allsn 250C20B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Condition: Failed
- Location: Driveshaft
- Part time: 7 hours
- Component: Driveshaft
- Component part number: 206040272101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE SEAL ASSY FAILED AND THE DRIVESHAFT GREASE LEAKED FROM THE COUPLING CAUSING THE DRIVESHAFT TO OVER-TEMP DUE TO LOSS OF LUBRICANT (TC# 20090915001)
